# SDR SWIA202055817

- Difficulty date: November 28, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 1047 AFT CARGO GILL LINER SUPPORT ANGLE BELOW CARGO DOOR AFT ROLLER TRACK HAS EVIDENCE OF CORROSION.   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED BRACKET, P/N MM670-34112-015. FS1047 AFT CARGO GILL LINER ANGLE BELOW CARGO DOOR AFT ROLLER TRACK. REF. CRJ 900  SRM 51-42-06-001-001-A01, DWG MM670-36024 REVE SHEET 1, COMPLIED WITH 51-900-1002-SKY
